# SDR 96ZZZX2842

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47307
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 5224280101
- Condition: Inoperative
- Location: Nr 2 Nav
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM/MCO - FLT 373 - DIVERTED TO ATL, NR 2 EGT AND NAV REC WENT INOP.  EGT CHECKED GOOD ON RUN-UP CHECK FOR SERVICE.  REMOVED AND REPLACED NR 2 NAV-REC, OPS CHECK IAW 34-40.
